# SDR HEED95156

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Packing
- Part number: MS9386314
- Condition: Loose
- Location: Skid Stinger
- Part time: 326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID STINGER LOOSE, REPLACE 2 EACH O'RING SEAL IN STINGER SUPPORT ASSEMBLY.  REMOVED FROM CONSIGNMENT KIT,
